# SDR TRBA2007047

- Difficulty date: July 11, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- Aircraft time: 14,919 hours, 16,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 59182
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH BATTERY POWER OFF, EMERGENCY EXIT LIGHT INOPERATIVE AT FWD OVERHEAD AND WINDOW EXIT LIGHT.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AT 43WL IAW JIC NR33-51-71.  OP CK OK.
